Show simple item record

dc.contributor.authorBejenaru, Ioan ( )
dc.contributor.authorDiaz, Jesus Ildefonso ( )
dc.contributor.authorVrabie, Ioan I. ( )
dc.date.accessioned2020-06-30T14:21:03Z
dc.date.available2020-06-30T14:21:03Z
dc.date.issued2001-07-11
dc.identifier.citationBejenaru, I., Diaz, J. I., & Vrabie, I. I. (2001). An abstract approximate controllability result and applications to elliptic and parabolic systems with dynamic boundary conditions. Electronic Journal of Differential Equations, 2001(50), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11921
dc.description.abstractIn this paper we prove an approximate controllability result for an abstract semilinear evolution equation in a Hilbert space and we obtain as consequences the approximate controllability for some classes of elliptic and parabolic problems subjected to nonlinear, possible non monotone, dynamic boundary conditions.en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectApproximate controllabilityen_US
dc.subjectEvolution equationen_US
dc.subjectParabolic problemen_US
dc.subjectElliptic problemen_US
dc.subjectDynamic boundary conditionsen_US
dc.titleAn Abstract Approximate Controllability Result and Applications to Elliptic and Parabolic Systems with Dynamic Boundary Conditionsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record